# SDR DALA2021061703301

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 83,453 hours, 36,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 16d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 EMERGENCY LIGHT HANGING AT SEAT 16D, BROKEN OFF. CORRECTIVE ACTION: SECURED LIGHT ASSY PER A320 AMM 33-52. OK FOR SERVICE. (7821526)
